An approximate layering method for multi-dimensional nonlinear parabolic systems of a certain type
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 2, pp. 193-283
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1979_4_6_2_193_0,
author = {Douglis, Avron},
title = {An approximate layering method for multi-dimensional nonlinear parabolic systems of a certain type},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {193--283},
year = {1979},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 6},
number = {2},
mrnumber = {541449},
zbl = {0407.35049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_2_193_0/}
}
TY - JOUR AU - Douglis, Avron TI - An approximate layering method for multi-dimensional nonlinear parabolic systems of a certain type JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1979 SP - 193 EP - 283 VL - 6 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_2_193_0/ LA - en ID - ASNSP_1979_4_6_2_193_0 ER -
%0 Journal Article %A Douglis, Avron %T An approximate layering method for multi-dimensional nonlinear parabolic systems of a certain type %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1979 %P 193-283 %V 6 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_2_193_0/ %G en %F ASNSP_1979_4_6_2_193_0
Douglis, Avron. An approximate layering method for multi-dimensional nonlinear parabolic systems of a certain type. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 2, pp. 193-283. http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_2_193_0/
